My fiance took regular birth control pills for years, and she just didn't take the week of placebo pills. Instead she continued taking the regular pills because she didn't want her period at all.<br />
She didn't have any mood swings or problems but she did have spotting every couple of weeks.<br />
<br />
I do not think this is a good/safe thing to do, but she didn't have any problems. Maybe she was just lucky?<br />
Anyway, I think you should talk to your doctor about it, you could be having an allergic reaction to it or something.

Best Answer

I would think that if they wanted to regulate your period, they'd put you on a low dose regular pill, where you take the pills three weeks and then skip a week. <br />
<br />
I would stop taking them immediately!!

Best Answer

I think if you could get the IUD. It has the lowest side effects and it has the same protection. It's pricey (500$) but it is worth it.

Best Answer

i am not on seasonale but i DO skip my inactive pills for a few months at a time and open a new pack so that i won't get my period. for the first month or two i was very moody, bloated, hungry and nauseous (i know, right, kind of a contradiction). in addition i DID have breakthrough bleeding and spotting for a few weeks so after the one pack ended i took the inactives, had a period and started a new pack afterwards. now my symptoms have diminished significantly but i know that this does not happen with every woman. if you are having problems with your pill, you should see your doctor and probably discontinue them in favor of some non-hormonal birth control.

Best Answer

Related Questions